# SDR DXTA200601532

- Difficulty date: July 22, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N874QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258474
- Aircraft time: 5,118 hours, 3,552 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, PASSING 8O KTS, NOTICED A/C WAS STARTING TO YAW TO THE LEFT, SOON AFTER NOTED A LOSS OF POWER AND DECELERATION.  ABORTED AND NOTICED THE LEFT THRUST REVERSER 'ARM' AND 'UNLOCK' LIGHTS ILLUMINATED.  AFTER SHUTDOWN INSPECTED THE LEFT THRUST REVERSER AND FOUND IT TO BE OVERSTOWED.  WHEN AIRCRAFT WAS SHUTOFF (BATTERY OFF) A LOUD CLUNK WAS HEARD, THE THRUST REVERSER APPEARS TO BE IN THE NORMAL POSITION.  ADJUSTED THREE T/R SWITCHES S6, S1 AND S4.  ADJUSTED I/B UPPER LINK ROD AND FUNCTION TESTED T/R SYSTEM WITH NO DISCREPANCIES NOTICED IAW HAWKER 800XP AMM 78-21-10.
